# SDR SWIA201333628

- Difficulty date: May 20, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 25,161 hours, 15,233 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION AT FS 380 - FS 381 AT RBL 9.  C-CHECK, REPAIRED SEAT TRACK AT FS 380 TO FS 381 AT RBL 9.0 IAW REO.
